Briviact and dosage: I am having side... - Epilepsy Action

Epilepsy Action

2,300 members771 posts

Briviact and dosage

Adlon57 profile image
Adlon57

I am having side effects when I was changed my dosage from 1 50mg at night to 25mg morning and 25mg night, about 6 weeks ago. 50mg at night was fine but hyper active caused lack of sleep, no seizures since started in April 2018, moved to 25mg twice a day, but now irratible, sleep bad, odd dreams, and pre aura symptoms during day [I have had JME since 14, now 62, I know when aura is about to start, 400 + seizures!] I have got deformed chest, non healing ribs, I know I am near the limit of seizures on body, rib cage extremely fragile, {smashed 5 ribs in February 2017, and a couple in January 2018} if I have any more seizures broken ribs could cause internal organs damage, even leaning out of bed ribs can crack? Should I change to 50 mg just in morning, I usually had seizures during day. This could be important as by time get in touch with specialist, appointment, and prospective change, I could have had that 'bad' seizure?

1 Reply
EpilepsyAction1 profile image
EpilepsyAction1Administrator

Hi Adlon57

Thank you for your post.

It sounds like a painful and scary situation you are in because of your seizures and ribs.

As trained epilepsy advisers, we can give general information on epilepsy and related issues. But we’re not able to suggest treatment.

So you will need to talk to your specialist.

Regards

Diane

Epilepsy Action Helpline Team

You may also like...